Hi, I am currently taking Concerta for ADHD. It gives me headaches and really speeds me up. I thought it was supposed to level you out. I have no appetite and force myself to eat. I can't sleep at night either. I will go 1 week of sleeping for 3 hours a night and then crash for 8 hours at the end of the week. Is anyone else experiencing these symptoms? I asked my doctor to switch me to Straterra but he is reluctant to do so right now. We tried it once and it made me very sick, i was constantly throwing up with it. I wanted to try it again and just deal with the vomiting but he will not do it.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...